# SDR R61A201410161115

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 2,631 hours, 1,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011506
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,631 hours, 1,769 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT POWER ON.  MAINTENANCE R & R THE EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
